# SDR AUS20020792

- Difficulty date: July 16, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Make and model: Cessna 441
- Engine: Garrtt TPE3318
- Propeller: Hartzl HCB3TN3
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Valve
- Part number: 96487
- Condition: Failed
- Location: Start Valve
- Stage of operation: NR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

(AUS) RT ENGINE PRIMARY FUEL SOLENOID VALVE FAULTY. INVESTIGATION FOUND THE OPERATING COIL SHORT CIRCUITED TO EARTH.
